# SDR SWAA2023021091054

- Difficulty date: January 12, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 52,335 hours, 31,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL ANGLE BETWEEN STA 380-400 RBL10' CRACKED<[01] REMOVED DAMAGED INTERCOSTAL ANGLE AT MAIN CABIN BETWEEN STA 380-400 RBL10' AS PER SRM-51-40-02-OG-O.;[02] LOCATED AND DRILLED NEW INTERCOSTAL ANGLE AT MAIN CABIN BETWEEN STA 380-400 RBL10' AS PER REF SRM-51-40-05-OG-0 AND DWG-143A5400.;[03] VERIFIED STEP 1;[04] VERIFIED STEP 2. OK TO INSTALL INTERCOSTAL.;[05] INSTALLED NEW INTERCOSTAL ANGLE AT MAIN CABIN BETWEEN STA 380-400 RBL10' AS PER REF SRM -51-40-02-OG-2 AND DWG-143A5400.;[06] VERIFIED STEP 5
